# SDR 2015F00051

- Difficulty date: March 12, 2015
- Submitted: April 6, 2015
- Operation: General aviation
- Aircraft: N279SM
- Make and model: Agusta AW119MKII
- Aircraft serial: 14829
- Aircraft time: 74 hours, 371 cycles
- Engine: Pwa PT6B37A
- Engine time: 74 hours, 80 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 109061153103
- Part serial: 5BK38
- Condition: Failed
- Location: Fuel Boost
- Part time: 29 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRFRAME FUEL BOOST PUMP FAILED
